| Model Number |
26000026 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, pt underwent l thr on (b)(6) 2019.Revised on (b)(6) 2023 due to a suspected low grade infection.The femoral head and acetabular liner were revised to allow wash out of the acetabular shell and stem surfaces.Australia (b)(4).